# SDR HYIA20230623003

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N335CA
- Make and model: Tecnam P2012
- Aircraft serial: 035
- Aircraft time: 954 hours, 839 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Blower
- Part number: 65D851
- Condition: Failed
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STRONG SMELL FROM THE HEATER DURING CLIMB. MAINTENANCE INSPECTED AND FOUND HEATER VENT BLOWER INOP AND WOULD NOT SPIN UP UNLESS MANUALLY TURNED FIRST. REPLACED THE BLOWER WITH NO FURTHER DEFECTS NOTED.
